# SDR REXA201100897

- Difficulty date: December 1, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 23,803 hours, 25,025 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC PSI IN SYSTEM NR 3 AND DIVERTED TO TYS.  EMERGENCY WAS DECLARED.  FOUND HYD SYSTEM 3B PRESSURE LINE CHAFED THROUGH FAIRLEAD IN MLG BY AREA.  REPAIRED LINE IAW AMM 20-22-00.  LEAK CHECK GOOD.  VERIFIED PART EFFECTIVITY.  REMOVED AND REPLACED 3A & 3B ACMPS IAW AMM 29-12-03.  LEAK AND OPS CHECK GOOD.  REMOVED AND REPLACED RETURN MANIFOLD FILTER IAW AMM 29-12-40.  LEAK CHECK GOOD.  REMOVED AND REPLACED CASE DRAIN FILTER IAW AMM 29-12-38.  LEAK CHECK GOOD.  REMOVED AND REPLACED PRESSURE MANIFOLD FILTER IAW AMM 29-14-09.  LEAK CHECK GOOD.
